# SDR USAASB97241

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: ST104Z
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 42,238 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

CLT (FL 1223) AT FL 350 APPROXIMATELY 70 MILES NORTH OF CLT, THE NR 1 ENGINE OIL PRESSURE WENT TO ZERO.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO CLT.  AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. (20 MINUTES SINGLE ENGINE TIME).  MTC FOUND THE NR 1 ENGINE OIL PRESSURE TRANSMITTER AT FAULT.  REPLACED SAME.  OPERATIONAL AND LEAK CHECK OK.  (X)
